# SDR 20010406SG003

- Difficulty date: December 20, 2000
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N886MA
- Make and model: Boeing 727225
- Aircraft serial: 21855
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT OUTBOARD SEAT TRACK UPPER SURFACE OUTBOARD FLANGE CORRODED BS 1020.  REMOVED AND REPLACED TRACK SECTION LEFT OUTBOARD TRACK BS 990 TO 1070 LBL 45 IAW SRM 53-10-5 FIG 7.  (M)
